# SDR FDEA200906222196

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A53813304202
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED AND ELONGATED HOLES AT C 40 LT IN SPLICE. REPAIR PERFORMED BY REAM UP THE HOLES UNTIL DAMAGE REMOVAL , NDT FOR CRACK FREE CONDITION AND INSTALLING NAS5350 AND NAS5356 FASTENER IAW.  RAS 70519374/043/2009 ISS. A, APPROVED BY EA 6-5310-131224.
